# SDR YENA2020052170349

- Difficulty date: May 17, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 006
- Aircraft time: 39,399 hours, 25,543 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK LOWER SKIN PANEL WING MAIN BOX AFT EDGE AT LEVEL RIB 10 LH WING; (REF AEROMAN NR 150395) PERFORMED PERMANENT REPAIR IAW SRM 57-10-01 REPAIR 59. INTELLIFORM UPDATED.
